# SDR ASAA2021022634207

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,178 hours, 15,085 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9498
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 49,672 hours, 15,041 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 WON'T START FURTHER T/S NEEDED. GROUNDED - YES. R/R START VALVE ENG #2 REF B737-800 AMM 80-11-03-000-801-F00. OPS CHK GOOD. READY FOR SERVICE.
